| Catalog Number |
0620040600 |
| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Decrease in Pressure (1490); Increase in Pressure (1491)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that during the procedure the pneumosure pressure rose above the set pressure but instead of the insufflator giving an ¿overpressure¿ warning message or making any auditory beeping or any sound, the insufflation stopped.At that point pressure began decreasing and flow was at 0.To begin insufflating again the ¿start¿ button had to be pressed on the insufflator itself.Therefore, there was overpressure and loss of insufflation.
Additional Manufacturer Narrative
Attempts were made to retrieve the device however, the device has not been received.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: "overpressure" warning message.Probable root cause: pressure sensor malfunction/out of calibration; software malfunction; use error; system design; unwanted movement of internal components/wiring; power button inadvertently turned off; tubeset/gas supply inadvertently detached/loose; loss of power; pressure button does not disengage; electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge; power supply malfunction; flow sensor malfunction; leaks from internal connections or seals; ppv failure.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that during the procedure the pneumosure pressure rose above the set pressure but instead of the insufflator giving an "overpressure" warning message or making any auditory beeping or any sound, the insufflation stopped.At that point pressure began decreasing and flow was at 0.To begin insufflating again the "start" button had to be pressed on the insufflator itself.Therefore, there was overpressure and loss of insufflation.